# SDR DL72K980941

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L/O CHECK, EO 4-727622-12 INSPECTION FOUND A CRACK IN THE R-1 DOORWAY UPPER HINGE CUTOUT.  A REPAIR WAS MADE TO SATISFY THIS EO PER M/M 53-30-0.
